絞り込み

18424

広告

Understanding and Managing Withdrawal Syndromes After Discontinuation of Antidepressant Drugs.

著者 Fava GA , Cosci F
J Clin Psychiatry.2019 Nov 26 ; 80(6):.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (48view , 0users)

Full Text Sources

Medical

Withdrawal symptoms commonly occur during tapering and/or after discontinuation of antidepressant drugs, particularly selective serotonin reuptake inhibitors and serotonin-norepinephrine reuptake inhibitors. Withdrawal symptomatology does not necessarily subside within a few weeks and may be associated with other manifestations of behavioral toxicity (loss of treatment efficacy, refractoriness, switch into mania/hypomania, or paradoxical reactions). The oppositional model of tolerance provides a pathophysiologic basis for understanding and managing withdrawal syndromes. Reintroducing the antidepressant that was initially used or switching from one antidepressant to another to suppress symptomatology, as suggested by current guidelines, may actually aggravate the state of behavioral toxicity and be detrimental in the long run. Alternative strategies that do not encompass continuation of antidepressant treatment are required, but there is currently lack of adequate research for guiding the clinical approach. Some tentative suggestions are provided.
PMID: 31774947 [PubMed - in process]
印刷用ページを開く Endnote用テキストダウンロード